| Model Number |
IMMULITE 2000 XPI - E2 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An urgent medical device correction (umdc) imc20-01.A.Us was sent to us customers and an urgent field safety notice (ufsn) imc20-01.A.Ous was sent to ous customers in february 2020.The umdc and ufsn advise customers of the potential for high discordant estradiol results in some samples on the immulite systems.Siemens healthineers has determined kit lots 501 and above released in july 2018 for the immulite systems are potentially affected.The umdc instructs us customers to discontinue use of and discard estradiol kits currently in their inventory.Customers will also be asked to do a look back if the impacted estradiol kit lots were used to assess the menopausal status of a female while determining therapy for hormone receptor positive advanced or metastatic breast cancer.The ufsn instructs ous customers to review the letter with their medical director to consider if a retrospective review of patient samples is necessary.Customer will also be instructed to not use any current inventory in their laboratory on patient samples used to assess menopausal status while determining therapy for hormone receptor positive advanced or metastatic breast cancer.These samples will need to be tested using an alternate methodology.Customers may continue to use the kits currently in their inventory and report results on other patient populations.Additionally, if a discordant high result for estradiol is suspected, customers are advised to follow their established internal procedures to investigate the issue.
Event or Problem Description
The customer observed imprecision while comparing patient results from estradiol (e2) lot 508 to estradiol e2 lot 405 on immulite 2000 xpi.The customer did not report any e2 results to the physician(s).The customer did not consider the results from e2 lot 508 to be acceptable.There are no known reports of patient intervention or adverse health consequences due to the imprecise e2 results.